Weak almost Periodicity on C*-Algebras.

Diane Laison; Gary Laison

Mathematische Annalen (1977)

  • Volume: 227, page 135-144
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Laison, Diane, and Laison, Gary. "Weak almost Periodicity on C*-Algebras.." Mathematische Annalen 227 (1977): 135-144. <http://eudml.org/doc/162970>.

author = {Laison, Diane, Laison, Gary},
journal = {Mathematische Annalen},
pages = {135-144},
title = {Weak almost Periodicity on C*-Algebras.},
url = {http://eudml.org/doc/162970},
volume = {227},
year = {1977},

AU - Laison, Diane
AU - Laison, Gary
TI - Weak almost Periodicity on C*-Algebras.
JO - Mathematische Annalen
PY - 1977
VL - 227
SP - 135
EP - 144
UR - http://eudml.org/doc/162970
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.